# SDR CA960126020

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 369D25100505
- Condition: Contaminated
- Location: M/R
- Part time: 4,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)METAL CONTAMINATION ON BOTH CHIP DETECTORS.
